Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Frequent tonsil inflammation, discomfort swallowing. History of bulimia. Any thoughts?

Hi I am a recovered bulimic and have not purged in over a year. 3 months ago I had really bad tonsillitis and was sick for 2 weeks and took antibiotics . Now, every 2-3 weeks my left tonsil gets inflamed. It s not severe but mildly uncomfortable to swallow and I can feel some mucous on it. Any thoughts? Is this my onsis healing after 14 yrs of bulimia? Thanks, Emma
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Oct 2013
Hello dear emma.
Thanks for your query at HCM.

Bulimia has nothing to do with tonsil infection.
Tonsil infection might be due to improper treatment first time so it has recurred this time.
Take plenty of water, do salt water gurgling thrice daily.
If there is increase in redness or inflammation consult ENT specialist.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor